# SDR ASAA0310165

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6953063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND MAIN CARGO DOOR ANGLE AT BS 480, LT BUTTOCK LINE 36 CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM.  (M)
